Is This Balding Or Just My Imagination / Fears? | HairLossTalk Forums

Is This Balding Or Just My Imagination / Fears?

Discussion in 'Men's General Hair Loss Discussions' started by Coop534, Jan 3, 2018.

  1. Coop534

    Coop534 New Member My Regimen

    Joined:
    Jan 3, 2018
    Messages:
    1
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I've been going through a but of a crisis around aging (and dying).

    I recently noticed that my hair seems to be thinning, but I'm not sure if that is what is going on or i am just freaking myself out about aging.

    I'm 38, and my mothers father started losing his hair around this age.

    I had a little bit of temple hairline recession, but it's moved pretty slowly, and I was fine with that.

    Now it seems to be making inroads, and I think I'm seeing a lot of thinning when compared to sides.

    Let me know what you think, and if it is thinning, is this something Rogaine could help (scared of side effects of finasteride)?
     

    Attached Files:

  2. Alphalete

    Alphalete Established Member My Regimen

    Joined:
    Dec 9, 2017
    Messages:
    205
    Likes Received:
    75
    Dislikes Received:
    8
    My Regimen:
    My Regimen
    My Regimen
    Hello.. comparing to the sides of your hair im very unfortunate to say that I think you're balding. Although I do believe that you would be a good candidate for Propecia, minoxidil and Ketoconazole since you are at a good age of starting the treatments and your hairloss seems to be rather mild.

    Rogaine can help but doesn't fix the actual issue of Hairloss, which is caused by DHT. Propecia works as an DHT-inhibitor and prevents further hairloss. If you want to know more about treatments/options you can always contact a dermatologist/read more about it in the Men's Solution on this website.

    I hope this was of any help.. best of luck
     
    doyle11 likes this.
  3. TimPro9976

    Joined:
    Nov 23, 2017
    Messages:
    64
    Likes Received:
    7
    Dislikes Received:
    1
    My Regimen:
    My Regimen
    My Regimen
    Yes. Of course this is balding ...

    Jump on finasteride asap
     
  4. doyle11

    doyle11 Established Member

    Joined:
    Apr 8, 2010
    Messages:
    125
    Likes Received:
    51
    Dislikes Received:
    3
    With that pattern, you're destined for Norwood 5. You can see the classic Y shape where you are getting left with a little island of hair. Your looks can go downhill very quickly from this stage. Jump on treatment asap
     
  5. artursco

    artursco Established Member My Regimen

    Joined:
    Mar 5, 2017
    Messages:
    104
    Likes Received:
    24
    Dislikes Received:
    8
    My Regimen:
    My Regimen
    My Regimen
    Sorry to say but yes....
     

Share This Page